I have been taking Lupron since Jan 21st as the first step for IVF. Tuesday I went for a baseline u/s and bloodwork. An estrogen producing cyst was found on my right ovary and my estrogen was 276. I am to remain on the Lupron until Sunday when we will do a second u/s and more bloodwork to see if the cyst resolves itself. This morning I woke up feeling quite crampy and sure enough it appears that AF is here...during the first u/s the dr said my uterine lining was nice and thin...and I was under the impression that the Lupron stops AF...so how and why am I bleeding? I have placed a call to the clinic and am waiting for a return call. I am just curious if anyone else has had this happen or knows what could be happening.
The nurse just returned my call and they seem pretty positive about the bleeding. They appear to think that it may be the cyst resolving itself and think I have a good chance of continuing with the cycle. I think I will doubt them until DH and I have a baby in our arms. Sad how cynical I have become.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.